# SDR ABXA000464

- Difficulty date: October 6, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 55,982 hours, 57,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-DEPARTURE CHECK, COCKPIT EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED EMERGENCYLIGHTS POWER SUPPLY BATTERIES.
